# SDR DL76S050056

- Difficulty date: January 21, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 53,533 hours, 25,649 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185T10011
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF THE LT HORIZ STABILIZER WAS FOUND WITH AN AREA OF DELAMINATION ON THE UPPER AND LOWER SURFACE OF THE ALUMINUM HONEYCOMBE SANDWICH ASSEMBLY.  THE DELAMS WERE REMOVED WITH A 14 X 8 INCH CUTOUT AND A 13 X 9 INCH CUTOUT.  THE CUTOUTS WERE REPAIRED WITH AN ALUMINUM DOUBLER METAL BOND REPAIR PROCEDURE PER ER/A 096372-14.
